# SDR SCNA01350

- Difficulty date: August 9, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE FLOORBEAM UPPER TEE CAP AT STA 1060 LBL 66.  REMOVED CORROSION IAW B727SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531008.  FABRICATED 1 EACH ANGLE, 1 EACH ANGLE AND 1 EACH FILLER IAW B727 SRM 531008. INSTALLED IAW B727 SRM 531008 AND 513002.
